Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Had 5 cortisone epidurals, phenomenal hair loss, receding jhair lines from sides and back. Is the damage permanent ?

I ve had 5 cortisone epidurals from this March through August and the amount of hair loss I ve been suffering has been phenomenal in this time period. I m a 26 year old female. It s caused a dramatic reeceding hairline from the sides of my head and the hairline in the back. It hasn t touched my hairline in the front or down the part. I can t wear my hair up in a ponytail any more. Could my epidural s casue this and will it grow back or is the damage permanent? How long will I keep losing hair like this after the epidurals?
Asked On : Wed, 19 Sep 2012
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
YOU HAVE TO GETDIAGNOSED FOR HAIR FALL
THINK I THE LIONE WITH FUNGAL INFECTION
THYROID OR ANY OTHER CHRONIC INFECTION LIKE SINUSITIS
TILL YOU GET DIAGNOSED
STOP ALL MILK AND DIARY PRODUCTS
NO MUSTARD,COCONUT/WALNUT/GROUNDNUTAND OYA OIL
TAKE WARM WATER 2 GLASSES IN THE M,ORNING EMPTY STOMACH AND REPEAT AT NIGHT BEFORE SLEEP
SOAP NIKO.OIL AMLA.FOR COOKING OLIVE/SUNFLOWERE
SHAMPOO NIZERAL
NO OINTMENT CREAMS AND EXTRA THING APPLICATION
TAKE TAB GRIS OD ONCE A DAY
APPLY FLUCART LOTION (MIX 6 TAB OF BETNESOL IN THE FLUCART LOTION)APPLY IN INGHT AND WASH WITH NIZRAL IN MORNING TWICE A DAY
NO VITAMINS,CALCIUM IRON
YOU CAN TAKE SOYA PROTEIN POWDER ONCE A DAY
DO FOR MONTH AND POST AGAIN
Answered: Thu, 20 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor